# SDR SIMA20130404001

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 32,448 hours, 30,228 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT WING SPAR 3 CRACKED AT 10 O’CLOCK AND 4 O’CLOCK POSITIONS AT MLG HARNESS 10 O’CLOCK POSITION 2.10, 4 O`CLOCK POSITION 1.50 VIABLE FROM FORWARD AND AFT SIDES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED AS PER EO EM-57MR-682 REV 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
